Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12534
Title: On the adequacy of identified Cole-Cole models
Authors: Xiang, J
Cheng, D
Schlindwein, FS
Jones, NB
First Published: Jun-2003
Citation: COMPUTERS AND GEOSCIENCES, 2003, 29 (5), pp. 647-654
DOI Link: 10.1016/S0098-3004(03)00032-3
ISSN: 0098-3004
Links: http://hdl.handle.net/2381/12534
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.